# SDR DHL2001727521

- Difficulty date: August 15, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP O/B JACKSCREW FAIRING LOOSE.  TIGHTENED FAIRING MOUNTING BOLTS PER M/M 57-30-2.
